Alert archive / Florida / Flash Flood Warnings in 2020
Flash Flood Warning 22, NWS Miami, FL
NWS Miami, FL issued this flash flood warning at Sep 13, 2020, 1:20 AM EDT for Miami-Dade County, Florida. It was in force for 4 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 13, 2020, 1:20 AM EDT (05:20 UTC)
- Expired
- Sep 13, 2020, 5:00 AM EDT
- In force
- 4 hr
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Flood severity
- None
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 23 km from the middle of the area, began a volume at 05:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 13, 2:00 AM EDT | HEAVY RAIN 3.9 | 2 Nnw Coral Gables, FL | TOTAL SO FAR. MESONET STATION FW6581 CORAL GABLES. |
| Sep 13, 2:05 AM EDT | HEAVY RAIN 4.8 | 2 Se Coral Gables, FL | TOTAL SO FAR. MESONET STATION EW7211 COCONUT GROVE. |
| Sep 13, 2:25 AM EDT | HEAVY RAIN 5.32 | 2 Se Coral Gables, FL | UPDATED RAIN TOTAL SO FAR. MESONET STATION EW7211 COCONUT GROVE. |
| Sep 13, 2:30 AM EDT | HEAVY RAIN 3.31 | 2 Se Kendall, FL | TOTAL SO FAR. MESONET STATION CW5385 PINECREST. |
| Sep 13, 2:35 AM EDT | HEAVY RAIN 4.75 | 3 Sw Liberty City, FL | TOTAL SO FAR. MESONET STATION 2750D 2 SW LIBERTY CITY. |
| Sep 13, 2:40 AM EDT | HEAVY RAIN 3.2 | 1 W Miami Internationa, FL | TOTAL SO FAR. MESONET STATION MNTLA 1 W MIAMI INTERNATIONAL AIRPORT. |
| Sep 13, 2:40 AM EDT | HEAVY RAIN 5.01 | 3 Sw Liberty City, FL | UPDATED TOTAL SO FAR. MESONET STATION 2750D 2 SW LIBERTY CITY. |
| Sep 13, 2:40 AM EDT | HEAVY RAIN 5.63 | 2 Se Coral Gables, FL | UPDATED TOTAL SO FAR. MESONET STATION EW7211 COCONUT GROVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 5.3 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 110 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 654 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- -28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
261
WGUS52 KMFL 130520
FFWMFL
FLC086-130830-
/O.NEW.KMFL.FF.W.0022.200913T0520Z-200913T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
120 AM EDT Sun Sep 13 2020
The National Weather Service in Miami has issued a
* Flash Flood Warning for...
Northern Miami-Dade County in southeastern Florida...
* Until 430 AM EDT.
* At 120 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Miami, Hialeah, Miami Beach, Coral Gables, Key Biscayne, South
Miami, Virginia Key, Kendall, Miami Gardens, North Miami, Doral,
Miami Lakes, Hialeah Gardens, Pinecrest, Opa-Locka, Miami Springs,
Sweetwater, Miami Shores, West Miami and El Portal.
Additional rainfall amounts of 2 to 4 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 2556 8031 2568 8036 2586 8038 2594 8032
2595 8025 2591 8021 2586 8017 2582 8015
2577 8014 2561 8011 2561 8012 2560 8013
2559 8012 2555 8030
FLASH FLOOD...RADAR INDICATED
$$
SPM4 follow-up statements
673
WGUS72 KMFL 130547
FFSMFL
Flash Flood Statement
National Weather Service Miami FL
147 AM EDT Sun Sep 13 2020
FLC086-130830-
/O.CON.KMFL.FF.W.0022.000000T0000Z-200913T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Miami-Dade FL-
147 AM EDT Sun Sep 13 2020
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM EDT EARLY THIS
MORNING FOR NORTHERN MIAMI-DADE COUNTY...
At 147 AM EDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between 2
and 3 inches of rain have fallen. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar and automated gauges.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
Some locations that will experience flash flooding include...
Miami, Hialeah, Miami Beach, Coral Gables, Key Biscayne, South
Miami, Virginia Key, Kendall, Miami Gardens, North Miami, Doral,
Miami Lakes, Hialeah Gardens, Pinecrest, Opa-Locka, Miami Springs,
Sweetwater, Miami Shores, West Miami and El Portal.
Additional rainfall amounts of 2 to 4 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses
as well as other drainage areas and low lying spots.
&&
LAT...LON 2556 8031 2568 8036 2586 8038 2594 8032
2595 8025 2591 8021 2586 8017 2582 8015
2577 8014 2561 8011 2561 8012 2560 8013
2559 8012 2555 8030
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
SPM381
WGUS52 KMFL 130623
FFWMFL
FLC086-131030-
/O.EXT.KMFL.FF.W.0022.000000T0000Z-200913T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
223 AM EDT Sun Sep 13 2020
The National Weather Service in Miami has extended the
* Flash Flood Warning for...
Northern Miami-Dade County in southeastern Florida...
* Until 630 AM EDT.
* At 223 AM EDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
3 and 4 inches of rain have fallen. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Doppler radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Miami, Hialeah, Miami Beach, Coral Gables, Key Biscayne, South
Miami, Virginia Key, Kendall, Miami Gardens, North Miami, Doral,
Miami Lakes, Hialeah Gardens, Pinecrest, Opa-Locka, Miami Springs,
Sweetwater, Miami Shores, West Miami and El Portal.
Additional rainfall amounts of 1 to 3 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses
as well as other drainage areas and low lying spots.
&&
LAT...LON 2556 8031 2568 8036 2586 8038 2594 8032
2595 8025 2591 8021 2586 8017 2582 8015
2577 8014 2561 8011 2561 8012 2560 8013
2559 8012 2555 8030
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
SPM859
WGUS72 KMFL 130636
FFSMFL
Flash Flood Statement
National Weather Service Miami FL
236 AM EDT Sun Sep 13 2020
FLC086-131030-
/O.CON.KMFL.FF.W.0022.000000T0000Z-200913T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Miami-Dade FL-
236 AM EDT Sun Sep 13 2020
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 AM EDT THIS
MORNING FOR NORTHERN MIAMI-DADE COUNTY...
At 236 AM EDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between 3
and 5 inches of rain have fallen. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Doppler radar and automated gauges.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Miami, Hialeah, Miami Beach, Coral Gables, Key Biscayne, South
Miami, Virginia Key, Kendall, Miami Gardens, North Miami, Doral,
Miami Lakes, Hialeah Gardens, Pinecrest, Opa-Locka, Miami Springs,
Sweetwater, Miami Shores, West Miami and El Portal.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses
as well as other drainage areas and low lying spots.
&&
LAT...LON 2556 8031 2568 8036 2586 8038 2594 8032
2595 8025 2591 8021 2586 8017 2582 8015
2577 8014 2561 8011 2561 8012 2560 8013
2559 8012 2555 8030
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
SPM820
WGUS72 KMFL 130900
FFSMFL
Flash Flood Statement
National Weather Service Miami FL
500 AM EDT Sun Sep 13 2020
FLC086-130909-
/O.CAN.KMFL.FF.W.0022.000000T0000Z-200913T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Miami-Dade FL-
500 AM EDT Sun Sep 13 2020
...THE FLASH FLOOD WARNING FOR NORTHERN MIAMI-DADE COUNTY IS
CANCELLED...
The heavy rain has ended.
Localized minor flooding could still occur if additional rain moves
over the area still recovering from earlier flooding. Please
continue to heed any remaining road closures.
LAT...LON 2556 8031 2568 8036 2586 8038 2594 8032
2595 8025 2591 8021 2586 8017 2582 8015
2577 8014 2561 8011 2561 8012 2560 8013
2559 8012 2555 8030
$$
ARWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Sep 12, 8:05 PM EDT, 5 hours 15 minutes earlier.
Area forecast discussion, Sep 12, 8:05 PM EDT, 5 hours 15 minutes before
Area Forecast Discussion
National Weather Service Miami FL
805 PM EDT Sat Sep 12 2020
.Aviation (00Z TAFs)...
Predominately MVFR conditions across the TAF sites through the
evening, as rainbands from TS Sally move onshore. Short-fused
IFR/LIFR TEMPOs will likely be needed through the forecast period
to account for low-predictability in convective coverage/intensity.
Conditions should gradually improve overnight, though gusty
rain-bands may linger through the period. Convective coverage
should pickup around 15Z tomorrow as instability increases and
plentiful moisture lingers in TS Sally's wake.
&&
.Prev Discussion... /issued 433 PM EDT Sat Sep 12 2020/
..FlOOD WATCH IN EFFECT FOR ALL SOUTH FLORIDA TONIGHT...
..TROPICAL STORM WATCH IN EFFECT FOR GULF WATERS OF SOUTH FLORIDA...
..COASTAL FLOOD STATEMENT IN EFFECT COASTAL COLLIER COUNTY...
..HIGH RISK OF RIP CURRENTS BEACHES OF SOUTH FLORIDA...
Short Term...
Tropical Depression 19 has strengthened into Tropical Storm Sally
early this afternoon just South of Naples. NHC is forecasting
Sally to move west northwest to northwest through the eastern
Gulf of Mexico through the rest of this weekend. This will allow
for the wind flow over South Florida to be from the south to
southeast direction keeping the deep tropical moisture in place.
Therefore, showers and even a few thunderstorms will continue to
affect South Florida through tonight. On Sunday, the thunderstorm
coverage should be more in the scattered to numerous range due to
more heating especially over the east coast metro areas. However,
POPs will remain in the scattered to numerous range with even
categorical over the western areas through rest of this weekend.
With Tropical Storm Sally off the southwest coast of South
Florida this afternoon into tonight, this will put South Florida
in the favorable side of the system for a few tornadoes especially
over the western areas of South Florida. SPC has also put a Marginal
Risk of tornadoes over South Florida for Tonight.
Heavy rainfall is also possible over South Florida through at
least tonight over the western areas of South Florida on Sunday.
More on the rainfall in the hydro section below.
Long Term...
Prev Discussion... /issued 512 AM EDT Sat Sep 12 2020/
Monday through Friday...
Soggy and unsettled weather will stick around for the beginning
of the work week as deep tropical moisture is lofted across the
region in the wake of Tropical Depression 19. Sufficient
insolation will allow for the development of scattered to numerous
showers in the afternoon and evening hours. Thus, given the
likelihood of appreciable rainfall accumulations over the weekend,
the concern for localized flooding will persist for urban and
poor drainage areas.
As the system treks further into the Gulf of Mexico, southerly
flow should veer of the east, allowing for a swath of slightly
drier air to infiltrate the mid to upper levels, decreasing rain
chances by the middle of the week. However, moist, maritime air
will still exist in lower levels for routine sea breeze driven
convection to develop each afternoon. As both the Atlantic and
Gulf breezes push inland, scattered showers and thunderstorms
should develop first across the east coast and spread westward
towards the interior and west coast of South Florida through the
evening hours.
Daytime temperatures will remain rather warm in the upper 80s
near 90 along the east coast to the lower to mid 90s elsewhere.
Overnight lows will continue to be in the mid to upper 70s across
South Florida.
Marine...
The winds will remain from the southeast to south direction over
the local waters of South Florida through this weekend. Wind
speeds will remain in the 20 to 25 knot range this afternoon over
all of the waters before decreasing below 20 knots tonight,
except over the Gulf waters where they will remain in the 20 to 25
knot range. However, the wind gusts will still be 20 to 25 knots
in the Atlantic waters and Biscayne bay until 06Z and the wind
gusts in the Gulf waters could get up into tropical storm
conditions.
The Atlantic seas will also remain at 2 to 4 feet through tonight
before decreasing to 2 feet for Sunday into early next week. The
Gulf Seas will be 3 to 5 feet tonight before slowly decreasing to
2 feet or less by Sunday night. There will also be a small swell
of 1 to 2 feet over the Gulf side through tonight. Therefore, an
SCA will remain in all of South Florida waters through this
evening, before dropping off in Lake Okeechobee tonight and after
midnight for the Atlantic and Biscayne Bay waters.
Beach Forecast...
The breezy to windy south to southwest winds along the coastal
areas of South Florida will allow for the risk of rip currents
along the beaches of South Florida. Therefore, a High Risk of Rip
Currents is in effect for both the east and west coast beaches of
South Florida through Sunday.
There is also a Coastal Flood Statement for Collier County for
tonight.
&&
Hydrology...
The PWAT values have been in the 2.4 to 2.6 inch range over South
Florida today and the short range models continue to show the
PWAT values remaining in the 2.3 to 2.6 inch range over South
Florida tonight. The PWAT values are then forecast to decrease a
little bit over the east coast metro areas on Sunday to around 2
to 2.2 inches while the western areas remain in the 2.3 to 2.6
inch range. These PWAT values are running at the maximum or even
above the maximum values for this time of year which is around
2.5 inches.
The latest storm totals from the AMX radar is also showing 12 to
14 inches of rain has fallen near the Florida Keys with the
training of the showers and thunderstorms so far today. If any
training showers and thunderstorms set up over South Florida
tonight, that there could be flooding over the area, and over the
west coast metro areas on Sunday.
The Weather Prediction Center (WPC) has also put the metro areas
of South Florida in a Slight Risk of Flooding and a Marginal Risk
of Flooding over rest of South Florida for today. On Sunday, WPC
put the west coast metro areas in a Slight Risk with the interior
areas in a Marginal Risk of flooding.
The grounds are also saturated due to the last several days of
heavy rainfall over South Florida. Therefore, a Flood Watch
continues over the eastern areas of South Florida through tonight
and been extended in time until Sunday evening for the western
areas of South Florida.
&&
.Preliminary Point Temps/PoPs...
West Palm Beach 85 79 89 78 / 70 50 60 20
Fort Lauderdale 84 80 88 79 / 80 50 60 30
Miami 84 79 89 78 / 80 50 60 30
Naples 86 77 87 75 / 90 80 80 60
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Sunday morning for FLZ067-068-071>074-168-
172>174.
Flood Watch through Sunday evening for FLZ063-066-069-070-075.
High Rip Current Risk through Sunday evening for FLZ069-168-172-
173.
AM...Small Craft Advisory until 2 AM EDT Sunday for AMZ630-650-651-
670-671.
Small Craft Advisory until 8 PM EDT this evening for AMZ610.
GM...Small Craft Advisory until 8 AM EDT Sunday for GMZ656-657-676.
Tropical Storm Watch for GMZ656-657-676.
&&
Update...54/BNB
Marine...54/BNB
Aviation...09/Bhatti
Short Term...54/BNB
Long Term...11/HVNHazardous weather outlook, Sep 12, 6:49 PM EDT, 6 hours 31 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 649 PM EDT Sat Sep 12 2020 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 131100- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 649 PM EDT Sat Sep 12 2020 ...Flooding Possible Tonight Especially Gulf/Atlantic Coastal Areas... ...Hazardous Marine and Beach Conditions Expected... This hazardous weather outlook is for South Florida. .DAY ONE...TONIGHT Thunderstorms: A few thunderstorms are possible tonight. A severe thunderstorm is possible. Flooding: Heavy rainfall over wet ground may lead to an enhanced risk for flooding, especially along the Gulf Coast and over the east coast metro areas. A Flood Watch is in effect. In addition, Coastal Flooding is possible over Collier County due to the combination of high tides and excessive rainfall. Wind: The strongest storms could produce wind gusts in excess of 50 mph. Tornadoes: Isolated tornadoes are possible. Waterspouts: Isolated waterspouts are expected over the local waters. Rip Currents: there is a high risk of rip currents for all Atlantic beaches through this evening. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY Periods of heavy rainfall and gusty winds will occur through the Sunday as Tropical Storm Sally moves away from the area. This will result in flooding potential, especially for urban and low lying areas. Hazardous marine and beach conditions are likely to continue into early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. However, please relay any information about observed flooding and severe weather to the NWS while following all local, state, and CDC guidelines. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami.
In the hours before
Special weather statement, Sep 12, 9:06 PM EDT, 4 hours 14 minutes before
Special Weather Statement
National Weather Service Miami FL
906 PM EDT Sat Sep 12 2020
FLZ069-070-130200-
Coastal Collier County FL-Inland Collier County FL-
906 PM EDT Sat Sep 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLLIER COUNTY UNTIL
1000 PM EDT...
* At 906 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm near Naples Park, or near Bonita
Springs, moving northwest at 35 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Naples, Marco Island, Golden Gate Estates, Everglades City, Cape
Romano, Belle Meade, Golden Gate, East Naples, Lely Resort,
Vineyards, Royal Palm Hammock, Naples Park, Marco Island Airport,
Naples Manor, West Toll Gate On Alligator Alley, North Naples,
Pelican Bay, Lely, Rookery Bay Aquatic Preserve and Fiddlers Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2633 8184 2633 8182 2632 8182 2632 8166
2580 8136 2580 8159 2581 8161 2580 8163
2580 8174 2600 8184
TIME...MOT...LOC 0106Z 149DEG 29KT 2629 8176
CWCSpecial weather statement, Sep 12, 9:30 PM EDT, 3 hours 50 minutes before
Special Weather Statement
National Weather Service Miami FL
930 PM EDT Sat Sep 12 2020
FLZ067-068-072-168-172-130230-
Coastal Broward County FL-Coastal Palm Beach County FL-
Metro Broward County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
930 PM EDT Sat Sep 12 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND EASTERN PALM
BEACH COUNTIES UNTIL 1030 PM EDT...
* At 930 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm over Highland Beach, moving
northwest at 30 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
West Palm Beach, Boca Raton, Deerfield Beach, Boynton Beach, Delray
Beach, Wellington, Jupiter, Palm Beach Gardens, Lake Worth, Riviera
Beach, Palm Beach, Tequesta, Highland Beach, Juno Beach, Ocean
Ridge, Coconut Creek, Greenacres, Royal Palm Beach, Parkland and
Palm Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2630 8003 2630 8022 2696 8052 2696 8014
2697 8014 2697 8003
TIME...MOT...LOC 0130Z 156DEG 27KT 2642 8006
CWCLocal storm report, Sep 12, 9:37 PM EDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
937 PM EDT SAT SEP 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM NON-TSTM WND GST MARCO ISLAND AIRPORT 26.00N 81.67W
09/12/2020 M40 MPH COLLIER FL AWOS
AWOS STATION KMKY MARCO ISLAND RECORDED A 40
MPH (35 KT) WIND GUST ASSOCIATED WITH A RAIN
BAND EMANATING FROM TROPICAL STORM SALLY.
&&
SRBLocal storm report, Sep 12, 10:45 PM EDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1045 PM EDT SAT SEP 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 PM HEAVY RAIN 3 SSE ABERDEEN GOLF COU 26.52N 80.14W
09/12/2020 M3.07 INCH PALM BEACH FL MESONET
TOTAL SO FAR AT MESONET STATION CW0029
BOYNTON BEACH.
&&
SPMLocal storm report, Sep 12, 10:47 PM EDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1047 PM EDT SAT SEP 12 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1046 PM HEAVY RAIN 1 SSE FLORIDA GARDENS 26.60N 80.16W
09/12/2020 M3.07 INCH PALM BEACH FL MESONET
TOTAL SO FAR AT WUNDERGROUND STATION
KFLLAKEW7.
&&
SPMSpecial weather statement, Sep 12, 11:04 PM EDT, 2 hours 16 minutes before
Special Weather Statement National Weather Service Miami FL 1104 PM EDT Sat Sep 12 2020 FLZ067-068-072-168-172-130345- Coastal Broward County FL-Coastal Palm Beach County FL- Metro Broward County FL-Inland Palm Beach County FL- Metro Palm Beach County FL- 1104 PM EDT Sat Sep 12 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTHEASTERN PALM BEACH COUNTIES UNTIL 1145 PM EDT... * At 1104 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm over Boca Raton, moving northwest at 35 mph. * Winds in excess of 45 mph and funnel clouds possible with this storm. * Locations impacted include... West Palm Beach, Pompano Beach, Boca Raton, Deerfield Beach, Boynton Beach, Delray Beach, Wellington, Lake Worth, Lighthouse Point, Palm Beach, Highland Beach, Ocean Ridge, Coconut Creek, Greenacres, Royal Palm Beach, Palm Springs, Lantana, Atlantis, Hillsboro Beach and Haverhill. PRECAUTIONARY/PREPAREDNESS ACTIONS... This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2627 7990 2623 8017 2668 8033 2672 7998 TIME...MOT...LOC 0304Z 151DEG 31KT 2634 8007 CWC
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 8:12 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 3 hr |
| Sep 12, 8:12 PM EDT | Special Weather Statement | MFL | Palm Beach | 63 min |
| Sep 12, 8:14 PM EDT | Special Weather Statement | MFL | Collier | 46 min |
| Sep 12, 8:31 PM EDT | Special Weather Statement | MFL | Broward | 59 min |
| Sep 12, 9:06 PM EDT | Special Weather Statement | MFL | Collier | 54 min |
| Sep 12, 9:13 PM EDT | Flash Flood Warning | MFL | Broward, Palm Beach | 107 min |
| Sep 12, 9:16 PM EDT | Special Marine Warning | MFL | 119 min | |
| Sep 12, 9:30 PM EDT | Special Weather Statement | MFL | Palm Beach | 60 min |
| Sep 12, 9:32 PM EDT | Special Marine Warning | MFL | 118 min | |
| Sep 12, 11:04 PM EDT | Special Weather Statement | MFL | Palm Beach | 41 min |
| Sep 12, 11:12 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Sep 13, 12:08 AM EDT | Special Marine Warning | MFL | 37 min | |
| Sep 13, 12:57 AM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Sep 13, 1:03 AM EDT | Special Marine Warning | MFL | 57 min | |
| Sep 13, 1:14 AM EDT | Special Marine Warning | MFL | 2 hr | |
| Sep 13, 1:41 AM EDT | Special Weather Statement | MFL | Miami-Dade | 49 min |
| Sep 13, 1:57 AM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 3 hr |
| Sep 13, 2:00 AM EDT | Special Marine Warning | MFL | 30 min | |
| Sep 13, 2:21 AM EDT | Special Marine Warning | MFL | 84 min | |
| Sep 13, 2:24 AM EDT | Special Weather Statement | MFL | Broward | 66 min |
| Sep 13, 3:15 AM EDT | Special Marine Warning | MFL | 2 hr | |
| Sep 13, 7:18 AM EDT | Special Marine Warning | MFL | 87 min | |
| Sep 13, 8:50 AM EDT | Areal Flood Advisory | MFL | Collier | 4 hr |
| Sep 13, 9:10 AM EDT | Areal Flood Advisory | MFL | Collier | 6 hr |
| Sep 13, 9:40 AM EDT | Special Marine Warning | MFL | 95 min | |
| Sep 13, 9:56 AM EDT | Small Craft Advisory | MFL | 10 hr | |
| Sep 13, 10:40 AM EDT | Special Weather Statement | MFL | Miami-Dade | 35 min |
| Sep 13, 12:46 PM EDT | Areal Flood Advisory | MFL | Collier | 3 hr |
| Sep 13, 2:09 PM EDT | Special Weather Statement | MFL | Collier | 66 min |
| Sep 13, 2:25 PM EDT | Special Marine Warning | MFL | 95 min | |
| Sep 13, 2:43 PM EDT | Special Weather Statement | MFL | Glades | 47 min |
| Sep 13, 4:12 PM EDT | Coastal Flood Statement | MFL | Collier | 34 hr |
| Sep 13, 4:34 PM EDT | Special Marine Warning | MFL | 56 min | |
| Sep 13, 5:26 PM EDT | Special Weather Statement | MFL | Palm Beach | 64 min |
| Sep 13, 5:49 PM EDT | Special Marine Warning | MFL | 86 min | |
| Sep 13, 6:12 PM EDT | Special Weather Statement | MFL | Broward | 63 min |
| Sep 13, 7:14 PM EDT | Special Marine Warning | MFL | 91 min |
Nearby
Flash Flood Warnings in Florida, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.